Alert archive / Ohio / Wind Chill Advisories in 2015
Wind Chill Advisory 9, NWS Charleston, WV
NWS Charleston, WV issued this wind chill advisory at Feb 22, 2015, 6:51 PM EST for Perry County, Ohio. It took effect at Feb 23, 2015, 4:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2015, 6:51 PM EST (23:51 UTC)
- In effect from
- Feb 23, 2015, 4:00 AM EST
- Expired
- Feb 23, 2015, 11:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Charleston, WV
County Perry County, OH
The radar
The Cincinnati radar (KILN), 140 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272 WWUS41 KRLX 222351 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 651 PM EST SUN FEB 22 2015 ...LOW WIND CHILLS MONDAY MORNING... OHZ066-230800- /O.NEW.KRLX.WC.Y.0009.150223T0900Z-150223T1600Z/ PERRY- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...SOMERSET 651 PM EST SUN FEB 22 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 4 AM TO 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 11 AM EST MONDAY. * LOCATIONS...PERRY COUNTY IN SOUTHEAST OHIO. * HAZARD TYPES...WIND CHILLS. * WIND CHILL READINGS...10 BELOW. * TIMING...DURING THE PREDAWN HOURS OVERNIGHT AND INTO MONDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...FALLING INTO SINGLE DIGITS MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$
3 follow-up statements
072 WWUS41 KRLX 230825 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 325 AM EST MON FEB 23 2015 ...LOW WIND CHILLS MONDAY MORNING... OHZ066-231600- /O.CON.KRLX.WC.Y.0009.150223T0900Z-150223T1600Z/ PERRY- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...SOMERSET 325 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * LOCATIONS...PERRY COUNTY IN SOUTHEAST OHIO. * HAZARD TYPES...WIND CHILLS. * WIND CHILL READINGS...10 BELOW. * TIMING...DURING THE PREDAWN HOURS AND INTO MONDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...FALLING INTO SINGLE DIGITS MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$
994 WWUS41 KRLX 231132 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 632 AM EST MON FEB 23 2015 ...LOW WIND CHILLS MONDAY MORNING... OHZ066-231600- /O.CON.KRLX.WC.Y.0009.000000T0000Z-150223T1600Z/ PERRY- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...SOMERSET 632 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * LOCATIONS...PERRY COUNTY IN SOUTHEAST OHIO. * HAZARD TYPES...WIND CHILLS. * WIND CHILL READINGS...10 BELOW. * TIMING...MONDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...FALLING INTO SINGLE DIGITS MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$
564 WWUS41 KRLX 231607 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1107 AM EST MON FEB 23 2015 OHZ066-231715- /O.EXP.KRLX.WC.Y.0009.000000T0000Z-150223T1600Z/ PERRY- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...SOMERSET 1107 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY HAS EXPIRED... AIR TEMPERATURES WILL TRY TO MODERATE A FEW DEGREES THIS AFTERNOON UNDER THE LATE FEBRUARY SUNSHINE. TONIGHT AND EARLY TUESDAY MORNING WILL STILL BE BITTERLY COLD...BUT WINDS ARE EXPECTED TO BE LIGHT TO NEAR CALM. $$ KTB
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Feb 22, 3:55 PM EST, 2 hours 56 minutes earlier.
Area forecast discussion, Feb 22, 3:55 PM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 355 PM EST SUN FEB 22 2015 .SYNOPSIS... ANOTHER ARCTIC AIR MASS INVADES THE AREA TONIGHT...REMAINING THROUGH MONDAY NIGHT. YET ANOTHER COLD FRONT ARRIVES LATE TUESDAY NIGHT INTO WEDNESDAY. && .NEAR TERM /THROUGH MONDAY/... WITH TEMPERATURES ABOVE FREEZING AND SATURATED SNOW PACK ACROSS THE AREA FROM YESTERDAYS RAINFALL...OPTED TO ISSUE A AREAL FLOOD ADVISORY FOR MUCH OF THE FORECAST AREA FOR THE THREAT OF ICE JAMS AS SMALL STREAMS DRAIN OFF THE EXCESS MOISTURE AND FLOATING ICE CLOGS DRAINAGE PIPES CAUSING FLOODING. TEMPERATURES SHOULD FALL BELOW FREEZING LATER THIS AFTERNOON AND HELP GEL UP THE SNOW PACK AGAIN AS AN ARCTIC COLD FRONT SWEEPS DOWN ACROSS THE AREA EARLY TONIGHT. MOISTURE IS SCANT AND SO ONLY SCATTERED SNOW SHOWERS ARE EXPECTED...MOSTLY IN THE NORTHERN MOUNTAINS WITH THE UPSLOPE FLOW BEHIND THE FRONT. THESE WILL MOSTLY END BY MORNING AS ARCTIC HIGH PRESSURE BUILDS IN...WITH LITTLE IF ANY SNOW ACCUMULATIONS. LOOK FOR TEMPERATURES TO DIVE WELL DOWN IN THE TEENS BY MONDAY MORNING. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... MODELS SHOWING HIGH PRESSURE BUILDING OVER THE AREA MONDAY NIGHT...CREATING GOOD RADIATION CONDITIONS. WITH A SNOW COVER ON THE GROUND IN MOST AREAS...WILL GO WELL BELOW MOS GUIDANCE. GFS CONTINUES TO SHOW A SYSTEM SKIRTING THE SOUTHERN AND EASTERN COUNTIES ON TUESDAY. THE NAM/ECMWF/CANADIAN/AND SREF ARE ALL KEEP PRECIPITATION FROM THIS SYSTEM SOUTH OF THE AREA...SO WILL KEEP THE FORECAST DRY FOR NOW. NEXT COLD FRONT ARRIVES LATE TUESDAY INTO WEDNESDAY. MODELS VARY WITH THE AMOUNT OF LOW LEVEL MOISTURE ASSOCIATED WITH THIS FEATURE...BUT MOST SHOW IT IS MOISTURE STARVED. THEREFORE...WILL LIMIT POPS TO CHANCE WITH THE FRONT AND IN THE UPSLOPE. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... WITH A COLD FRONT TO OUR EAST...A SFC HIGH PRESSURE BUILDS FROM THE NORTHWEST KEEPING THE ARCTIC AIR MASS IN PLACE WEDNESDAY NIGHT. CONSEQUENTLY...DRIER CONDITIONS EXPECTED WITH LOWS IN THE SINGLE DIGITS RANGING TO AROUND ZERO EXTREME NORTHERN PORTIONS OF SOUTHEAST OH...WV AND THE WV NORTHEAST MOUNTAINS. KEPT LOW CHANCES FOR UPSLOPE SNOW OVER THE NORTHEAST MOUNTAINS UNDER NORTHWEST FLOW ABLE TO SQUEEZE ANY LINGERING MOISTURE...BUT LITTLE SNOW ACCUMULATIONS ARE EXPECTED. DRIER WEATHER THURSDAY INTO FRIDAY. THEN...A FLAT UPPER LEVEL DISTURBANCE CROSSES THE NORTHERN PORTIONS OF OUR CWA FRIDAY NIGHT INTO SATURDAY TO BRING CHANCES FOR PCPN ONCE AGAIN. IT WILL BE COLD ENOUGH FOR ANY PCPN TO FALL IN THE FORM OF SNOW. ANOTHER SFC FEATURE APPROACHES FORM THE WEST BY THE END OF THE WEEKEND KEEPING LOW CHANCE FOR PCPN THROUGH THE BEGINNING OF THE NEW WORK WEEK. USED HPC GUIDANCE FOR TEMPERATURES THROUGH THE PERIOD WITH MINOR TWEAKS. && .AVIATION /21Z SUNDAY THROUGH FRIDAY/... 12Z SUNDAY THRU 12Z MONDAY... AREAS OF IFR AROUND THE AREA DUE TO RELATIVELY WARM MOIST AIR OVER THE COLD SURFACE COUPLED WITH HIGH LOW LEVEL MOISTURE AND WEAK FLOW. BRIEF IMPROVEMENT FROM WEST TO EAST TO MVFR CEILINGS BY 18Z AS NORTHWEST WINDS INCREASE TO 5 TO 10 KTS. FURTHER IMPROVEMENT TO LOW END VFR CEILINGS OHIO RIVER AND WEST BY LATE AFTERNOON. AN ARCTIC FRONT BLASTS THROUGH THE AREA TONIGHT WITH CEILINGS RANGING FROM HIGH END MVFR TO IFR...BUT NOT MUCH PRECIP ASSOCIATED WITH THE FRONT. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: CEILING AND VISIBILITY MAY OCCUR AT DIFFERENT TIMES AT THE VARIOUS SITES. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EST 1HRLY 15 16 17 18 19 20 21 22 23 00 01 02 CRW CONSISTENCY M H M H H H H H H H H M HTS CONSISTENCY H H H H M H H M M H H H BKW CONSISTENCY H H H H H H H H M H H H EKN CONSISTENCY H H H M M L M M M M M M PKB CONSISTENCY M M M M M H H H H M M H CKB CONSISTENCY M H H H H H H H H M M M AFTER 18Z MONDAY... IFR POSSIBLE IN SNOW SHOWERS ON WED AND WED NIGHT IN MTNS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...ARJ/RPY/JW NEAR TERM...JW SHORT TERM...RPY LONG TERM...ARJ AVIATION...JW
Hazardous weather outlook, Feb 22, 4:03 AM EST, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 403 AM EST SUN FEB 22 2015 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-230915- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 403 AM EST SUN FEB 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 22, 2:45 PM EST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EST SUN FEB 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 6 E POINT PLEASANT 38.86N 82.02W
02/21/2015 M3.0 INCH MASON WV COCORAHS
24 HOUR SNOWFALL.
0500 AM SNOW 6 E POINT PLEASANT 38.86N 82.02W
02/21/2015 M6.5 INCH MASON WV COCORAHS
SNOW DEPTH.
0700 AM SNOW 4 NW ALBANY 39.27N 82.24W
02/21/2015 M7.0 INCH ATHENS OH COCORAHS
SNOW DEPTH.
0700 AM SNOW 4 NW ALBANY 39.27N 82.24W
02/21/2015 M5.2 INCH ATHENS OH COCORAHS
24 HOUR SNOWFALL.
1158 AM SNOW 1 ESE BARTOW 38.53N 79.77W
02/21/2015 M15.0 INCH POCAHONTAS WV CO-OP OBSERVER
SNOW DEPTH. 12 DEGREES... 2/HR RATE
0530 AM SNOW 1 WNW AMESVILLE 39.41N 81.97W
02/22/2015 M4.5 INCH ATHENS OH COCORAHS
24 HOUR SNOWFALL.
0530 AM SNOW 1 WNW AMESVILLE 39.41N 81.97W
02/22/2015 M7.5 INCH ATHENS OH COCORAHS
SNOW DEPTH.
0530 AM SNOW HACKER VALLEY 38.62N 80.38W
02/22/2015 M6.0 INCH WEBSTER WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0600 AM SNOW SNOWSHOE 38.42N 79.99W
02/22/2015 M24.0 INCH POCAHONTAS WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0600 AM SNOW SNOWSHOE 38.42N 79.99W
02/22/2015 M35.0 INCH POCAHONTAS WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0600 AM SNOW 7 SW WARNOCK 38.49N 83.02W
02/22/2015 M2.0 INCH GREENUP KY CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0600 AM SNOW 7 SW WARNOCK 38.49N 83.02W
02/22/2015 M8.0 INCH GREENUP KY CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0600 AM SNOW 1 SE WEST UNION 2 39.29N 80.77W
02/22/2015 M5.0 INCH DODDRIDGE WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0600 AM SNOW SETH SE 0.0 38.11N 81.62W
02/22/2015 M6.0 INCH BOONE WV COCORAHS
SNOW DEPTH.
0600 AM SNOW GRANTSVILLE WTP 38.92N 81.09W
02/22/2015 M2.0 INCH CALHOUN WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0600 AM SNOW GRANTSVILLE WTP 38.92N 81.09W
02/22/2015 M3.0 INCH CALHOUN WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0655 AM SNOW 3 NW JACKSON 39.08N 82.71W
02/22/2015 M2.1 INCH JACKSON OH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0655 AM SNOW 3 NW JACKSON 39.08N 82.71W
02/22/2015 M10.0 INCH JACKSON OH CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW ENE MIDDLEBOURNE 39.50N 80.90W
02/22/2015 M2.1 INCH TYLER WV COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW ENE MIDDLEBOURNE 39.50N 80.90W
02/22/2015 M4.7 INCH TYLER WV COCORAHS
SNOW DEPTH.
0700 AM SNOW 5 NNE STEWART 39.37N 81.87W
02/22/2015 M2.3 INCH ATHENS OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW NE COOL RIDGE 37.66N 81.09W
02/22/2015 M9.0 INCH RALEIGH WV COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW NE COOL RIDGE 37.66N 81.09W
02/22/2015 M18.0 INCH RALEIGH WV COCORAHS
SNOW DEPTH.
0700 AM SNOW BECKLEY VA HOSPITAL 37.77N 81.19W
02/22/2015 M7.0 INCH RALEIGH WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW BECKLEY VA HOSPITAL 37.77N 81.19W
02/22/2015 M13.0 INCH RALEIGH WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW BUCKHANNON 39.01N 80.21W
02/22/2015 M7.0 INCH UPSHUR WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW BUCKEYE 38.19N 80.13W
02/22/2015 M20.8 INCH POCAHONTAS WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW BUCKEYE 38.19N 80.13W
02/22/2015 M26.0 INCH POCAHONTAS WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW 3 NE FROST 38.29N 79.82W
02/22/2015 M13.1 INCH POCAHONTAS WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 3 NE FROST 38.29N 79.82W
02/22/2015 M15.0 INCH POCAHONTAS WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW GRUNDY 37.28N 82.10W
02/22/2015 M8.0 INCH BUCHANAN VA CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW LONDON LOCKS 38.19N 81.37W
02/22/2015 M4.0 INCH KANAWHA WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW 3 ESE MIDDLEBOURNE 39.47N 80.86W
02/22/2015 M2.1 INCH TYLER WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 3 ESE MIDDLEBOURNE 39.47N 80.86W
02/22/2015 M5.0 INCH TYLER WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW 2 SE OCEANA 37.68N 81.62W
02/22/2015 M10.0 INCH WYOMING WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 2 SE OCEANA 37.68N 81.62W
02/22/2015 M15.0 INCH WYOMING WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW 5 SW WFO CHARLESTON 38.31N 81.72W
02/22/2015 M4.0 INCH KANAWHA WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW 9 NE SANDYVILLE 38.98N 81.57W
02/22/2015 M1.5 INCH JACKSON WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 9 NE SANDYVILLE 38.98N 81.57W
02/22/2015 M6.0 INCH JACKSON WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW SPENCER 38.72N 81.36W
02/22/2015 M4.0 INCH ROANE WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW SPENCER 38.72N 81.36W
02/22/2015 M6.0 INCH ROANE WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW SAINT ALBANS 38.38N 81.83W
02/22/2015 M1.5 INCH KANAWHA WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW SAINT ALBANS 38.38N 81.83W
02/22/2015 M5.0 INCH KANAWHA WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW STONEWALL JACKSON TAILW 39.00N 80.48W
02/22/2015 M5.0 INCH LEWIS WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW SUTTON LAKE 38.66N 80.69W
02/22/2015 M4.0 INCH BRAXTON WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW TYGART DAM COOP 39.31N 80.03W
02/22/2015 M0.9 INCH TAYLOR WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW TYGART DAM COOP 39.31N 80.03W
02/22/2015 M3.0 INCH TAYLOR WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW WATERLOO 38.70N 82.47W
02/22/2015 M3.7 INCH LAWRENCE OH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW WATERLOO 38.70N 82.47W
02/22/2015 M8.0 INCH LAWRENCE OH CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0700 AM SNOW 5 NNE STEWART 39.37N 81.87W
02/22/2015 M7.5 INCH ATHENS OH COCORAHS
SNOW DEPTH.
0700 AM SNOW 1 N ATHENS 39.34N 82.10W
02/22/2015 M4.5 INCH ATHENS OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 N ATHENS 39.34N 82.10W
02/22/2015 M6.5 INCH ATHENS OH COCORAHS
SNOW DEPTH.
0713 AM SNOW GALLIPOLIS 38.82N 82.18W
02/22/2015 M4.0 INCH GALLIA OH CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0730 AM SNOW 1 S BARTOW 38.55N 79.79W
02/22/2015 M19.5 INCH POCAHONTAS WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0730 AM SNOW 1 S BARTOW 38.55N 79.79W
02/22/2015 M22.0 INCH POCAHONTAS WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0750 AM SNOW 2 SE ROSEDALE 38.78N 80.96W
02/22/2015 M5.0 INCH GILMER WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0750 AM SNOW 2 SE ROSEDALE 38.78N 80.96W
02/22/2015 M1.5 INCH GILMER WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0753 AM SNOW OLIVE HILL 38.34N 83.10W
02/22/2015 M1.0 INCH CARTER KY CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0753 AM SNOW OLIVE HILL 38.34N 83.10W
02/22/2015 M8.0 INCH CARTER KY CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0800 AM SNOW 1 N ELKINS 38.93N 79.83W
02/22/2015 M5.8 INCH RANDOLPH WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW 1 N ELKINS 38.93N 79.83W
02/22/2015 M11.0 INCH RANDOLPH WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0800 AM SNOW GLENVILLE 38.93N 80.84W
02/22/2015 M0.5 INCH GILMER WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW GLENVILLE 38.93N 80.84W
02/22/2015 M4.0 INCH GILMER WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0800 AM SNOW HARRISVILLE 39.22N 81.05W
02/22/2015 M3.0 INCH RITCHIE WV CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW HARRISVILLE 39.22N 81.05W
02/22/2015 M8.0 INCH RITCHIE WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0815 AM SNOW 1 SW DUNLOW 37.95N 82.40W
02/22/2015 M6.0 INCH WAYNE WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
0816 AM SNOW 2 NE ROCK CAVE 38.86N 80.31W
02/22/2015 M5.0 INCH UPSHUR WV CO-OP OBSERVER
SNOW DEPTH. CO-OP OBSERVER
&&
EVENT NUMBER RLX1500588
EVENT NUMBER RLX1500589
EVENT NUMBER RLX1500590
EVENT NUMBER RLX1500591
EVENT NUMBER RLX1500592
EVENT NUMBER RLX1500593
EVENT NUMBER RLX1500594
EVENT NUMBER RLX1500595
EVENT NUMBER RLX1500596
EVENT NUMBER RLX1500597
EVENT NUMBER RLX1500598
EVENT NUMBER RLX1500599
EVENT NUMBER RLX1500600
EVENT NUMBER RLX1500601
EVENT NUMBER RLX1500602
EVENT NUMBER RLX1500603
EVENT NUMBER RLX1500604
EVENT NUMBER RLX1500605
EVENT NUMBER RLX1500606
EVENT NUMBER RLX1500607
EVENT NUMBER RLX1500608
EVENT NUMBER RLX1500609
EVENT NUMBER RLX1500610
EVENT NUMBER RLX1500611
EVENT NUMBER RLX1500612
EVENT NUMBER RLX1500613
EVENT NUMBER RLX1500614
EVENT NUMBER RLX1500615
EVENT NUMBER RLX1500616
EVENT NUMBER RLX1500617
EVENT NUMBER RLX1500618
EVENT NUMBER RLX1500619
EVENT NUMBER RLX1500620
EVENT NUMBER RLX1500621
EVENT NUMBER RLX1500622
EVENT NUMBER RLX1500623
EVENT NUMBER RLX1500624
EVENT NUMBER RLX1500625
EVENT NUMBER RLX1500626
EVENT NUMBER RLX1500627
EVENT NUMBER RLX1500628
EVENT NUMBER RLX1500629
EVENT NUMBER RLX1500630
EVENT NUMBER RLX1500631
EVENT NUMBER RLX1500632
EVENT NUMBER RLX1500633
EVENT NUMBER RLX1500634
EVENT NUMBER RLX1500635
EVENT NUMBER RLX1500636
EVENT NUMBER RLX1500637
EVENT NUMBER RLX1500638
EVENT NUMBER RLX1500639
EVENT NUMBER RLX1500640
EVENT NUMBER RLX1500641
EVENT NUMBER RLX1500642
EVENT NUMBER RLX1500643
EVENT NUMBER RLX1500644
EVENT NUMBER RLX1500645
EVENT NUMBER RLX1500646
EVENT NUMBER RLX1500647
EVENT NUMBER RLX1500648
EVENT NUMBER RLX1500649
EVENT NUMBER RLX1500650
EVENT NUMBER RLX1500651
EVENT NUMBER RLX1500652
EVENT NUMBER RLX1500653
EVENT NUMBER RLX1500654
JBSpecial weather statement, Feb 22, 4:06 PM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 406 PM EST SUN FEB 22 2015 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-230515- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS 406 PM EST SUN FEB 22 2015 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... ...AREAS OF BLACK ICE OVERNIGHT INTO MONDAY MORNING... TEMPERATURES WILL DROP BELOW FREEZING THIS EVENING. THIS WILL RESULT IN MELTED SNOW WATER REFREEZING BEFORE MIDNIGHT...CREATING ICY CONDITIONS ON UNTREATED STREETS...PARKING LOTS...DRIVEWAYS ...AND SIDEWALKS. MOTORISTS ARE URGED TO EXERCISE CAUTION IF TRAVELING TONIGHT AND ESPECIALLY FOR THE MONDAY MORNING COMMUTE. A WET LOOKING SURFACE WILL LIKELY BE AN ICY ONE ON ANY UNTREATED ROADS. TEMPERATURES WILL CONTINUE TO FALL DURING THE MORNING HOURS...INTO THE TEENS FOR MANY BEFORE LEVELING OFF.
Local storm report, Feb 22, 5:47 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
547 PM EST SUN FEB 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM SNOW MASON 39.01N 82.03W
02/22/2015 E5.0 INCH MASON WV PUBLIC
&&
EVENT NUMBER RLX1500655
ARBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:27 PM EST | Special Weather Statement | RLX | Gallia, Lawrence | 3 hr |
| Feb 22, 9:28 AM EST | Areal Flood Warning | RLX | Gallia, Lawrence | 6 hr |
Nearby
Wind Chill Advisories in Ohio, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.